# SDR 2007UALA00302

- Difficulty date: February 5, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 51,442 hours, 6,286 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AND SCRATCH BELOW AND FWD OF R5 DOOR ON BLUE STRIPE.  DENT MEASURES 3 INCHES BY 4 INCHES BY .125 INCH DEEP,  AREA BURNISHED AND INSPECTED FOR CRACKS, NONE NOTED. CONT OF AMIS ITEM 53120 -AREA BLENDED AND HFEC ACP REF UA-EVA-60656, INSTALLED DOUBLER REPAIR.  SET UP REPEAT FOLLOW-UP INSP. SUSPECT IMPACT BY GROUND EQUIPMENT.
